MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; PFM16

INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; PFM16
Catalog Number CEV605-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a laparoscopic rectosigmoid resection, with the release of the colic artery, the scissors insert cev605-1 350mm dia 5mm (cev605-1) scissors broke while cutting the artery.Additional information received by the customer reports that there was an increase in surgical time of less than 30 minutes to retrieve the broken pieces, and the surgery was completed without any complications.There were no reports of injury or death, or additional tests carried out during the procedure.
 
Additional Manufacturer Narrative
Additional information-root cause analysis: the breakage may result from an impact or excessive force applied to the instrument during use.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The scissors insert cev605-1 350mm dia 5mm (cev605-1) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: investigation findings showed a breakage at the heel of the blade.The blades do not appear to have been used to cut unsuitable material.The investigation does not show any material problem.The steps of the manufacturing instruction were respected.Root cause analysis: analysis of the incident has not identified a specific cause.To date, there is no evidence to suggest that this incident is linked to a systemic failure or a recurring trend.This is therefore an isolated case.

Brand Name
SCISSORS INSERT CEV605-1 350MM DIA 5MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23393402
Report Number3003249645-2025-00047
Device Sequence Number9983789
Product Code GEI
UDI-Device Identifier10381780094159
UDI-Public10381780094159
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV605-1
Device Lot Number7402868
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/27/2025
12/09/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown